# SDR GTIA2014072101388

- Difficulty date: July 21, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 31,162 hours, 13,318 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Dislodged
- Location: Row 26 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN MASK ABOVE ROW 26ABC FELL DOWN IN FLIGHT.  PERFORMED OPS TEST OF THE PASSENGER EMERGENCY OXYGEN SYS IAW AMM 35-23-00-710-050-A.  OPS CHECK GOOD.  NO DEFECTS NOTED.  ALL MASKS RESTOWED AS REQUIRED IAW AMM 35-21-43-550-801-A.
